# SDR SWAA081267

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 6,828 hours, 3,981 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079801
- Part serial: 0646902
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - ON CLIMBOUT PASSING FL 300, CABIN ALTITUDE WARNING HORN CAME ON.  FOUND FWD OUTFLOW VALVE STUCK.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.
